Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 121, NWS Norman, OK

May 23, 2015Cleveland County, Garvin County, McClain County, Oklahoma

NWS Norman, OK issued this tornado warning at May 23, 2015, 7:17 PM CDT for Cleveland County, Garvin County, McClain County, Oklahoma. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2015, 7:17 PM CDT (00:17 UTC)
Expired
May 23, 2015, 7:45 PM CDT
In force
28 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cleveland County, OK, Garvin County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 45 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:35 PM CDTTORNADO2 N Maysville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 5:30 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.0
Supercell composite
24.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WFUS54 KOUN 240017
TOROUN
OKC027-049-087-240045-
/O.NEW.KOUN.TO.W.0121.150524T0017Z-150524T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  NORTH CENTRAL GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 745 PM CDT
    
* AT 717 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR WAYNE...MOVING NORTH AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  PURCELL...SLAUGHTERVILLE...LEXINGTON...WAYNE AND ROSEDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3485 9719 3482 9746 3492 9747 3509 9742
      3505 9714
TIME...MOT...LOC 0017Z 188DEG 20KT 3490 9733 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
1 follow-up statement
306 
WWUS54 KOUN 240037
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT SAT MAY 23 2015

OKC027-049-087-240045-
/O.CON.KOUN.TO.W.0121.000000T0000Z-150524T0045Z/
MCCLAIN OK-GARVIN OK-CLEVELAND OK-
737 PM CDT SAT MAY 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH
CENTRAL MCCLAIN...NORTH CENTRAL GARVIN AND SOUTHEASTERN CLEVELAND
COUNTIES...
    
AT 736 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR LEXINGTON...MOVING NORTH AT 20 MPH. ANOTHER 
POSSIBLE TORNADO WAS LOCATED 2 MILES WEST OF WAYNE.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
PURCELL...SLAUGHTERVILLE...LEXINGTON...WAYNE AND ROSEDALE. 

LAT...LON 3485 9719 3482 9746 3492 9747 3509 9742
      3505 9714
TIME...MOT...LOC 0036Z 187DEG 18KT 3499 9730 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 23, 6:28 PM CDT, 49 minutes earlier.

Area forecast discussion, May 23, 6:28 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT SAT MAY 23 2015

.AVIATION...24/00Z TAF ISSUANCE...
ACTIVE AVIATION PERIOD FOR THIS EVENING... OVERNIGHT AND THROUGH
SUNDAY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
CENTRAL OKLAHOMA THROUGH THE FIRST HALF OF THE TAF PERIOD... WITH
IFR CONDITIONS PERSISTING FOR MOST OF THE NIGHT INTO SUNDAY. RAIN
WILL GRADUALLY END FROM WEST TO EAST THROUGH SUNDAY MORNING... BUT
CHANCES REMAIN HIGH THROUGH THE END OF THE PERIOD.

JTK

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT SAT MAY 23 2015/

DISCUSSION...
DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH
TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL
RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL
CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT
WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY.

THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND
DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED
OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA.

PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL
KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE
FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A
COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES
RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE
APPROACHES BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  73  62  80 / 100  90  20  30
HOBART OK         61  75  58  81 /  60  50  20  30
WICHITA FALLS TX  63  77  62  81 / 100  80  20  40
GAGE OK           58  76  56  82 /  40  30  20  20
PONCA CITY OK     63  74  61  81 / 100  80  30  20
DURANT OK         66  73  65  79 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&
Hazardous weather outlook, May 23, 6:51 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT SAT MAY 23 2015

OKZ004>048-050>052-TXZ083>090-250000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
651 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

.FLOODING...
WIDESPREAD FLOODING IS OCCURRING ACROSS MUCH OF WESTERN...
CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. THE FLOOD THREAT
WILL CONTINUE TO BE EXACERBATED WHERE EVER HEAVY RAIN OCCURS...
AND AREA RIVERS AND STREAMS WILL SEE RISES AND ADDITIONAL
FLOODING. THIS IS A LIFE THREATENING FLOOD SITUATION. DEADLY FLASH
FLOODING IS LIKELY... WHEN ENCOUNTERING FLOODED ROADS... TURN
AROUND DONT DROWN.

.THUNDERSTORMS...
THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO
WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO
LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS.
A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. THERE IS A
MEDIUM THREAT FOR TORNADOES... AS LOW STORM BASES... DECENT MOIST
AIR AND SHEAR WILL SUPPORT TORNADO DEVELOPMENT WITH THE STRONGEST
STORMS THROUGH THIS EVENING. HAIL UP TO HALF DOLLAR SIZE AND WIND
GUSTS UP TO 70 MPH ARE ALSO POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
STAY PREPARED FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FLOODING...
HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY
MONDAY. CONTINUED FLOODING IS LIKELY.

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND
MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST
FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 23, 7:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     FLASH FLOOD      2 S NICHOLS HILLS       35.52N 97.54W
05/23/2015                   OKLAHOMA           OK   PUBLIC

            PUBLIC REPORTS WATER COVERING PARKING LOT AND FLOWING
            INTO PENN SQUARE MALL ENTRANCES.

&&

JTK
Local storm report, May 23, 7:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          3 E MAYSVILLE           34.82N 97.36W
05/23/2015                   GARVIN             OK   NWS EMPLOYEE

&&

MDAY
Local storm report, May 23, 7:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLASH FLOOD      DEL CITY                35.45N 97.44W
05/23/2015                   OKLAHOMA           OK   FIRE DEPT/RESCUE

            SE 29TH/SE 28TH AND SUNNYLANE IMPASSIBLE.

&&

MDAY
Local storm report, May 23, 7:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     FLASH FLOOD      3 NW OKLAHOMA CITY      35.49N 97.56W
05/23/2015                   OKLAHOMA           OK   PUBLIC

            PUBLIC REPORTS 1 TO 2 FEET OF WATER COVERING NW 23RD
            STREET NEAR SHEPARD MALL

&&

JTK
Local storm report, May 23, 7:14 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     FLASH FLOOD      3 SE WARR ACRES         35.50N 97.58W
05/23/2015                   OKLAHOMA           OK   PUBLIC

            PUBLIC REPORTS OVER 1 FOOT OF WATER AT NW 31ST AND
            PORTLAND... AND WATER FLOODING WILL ROGERS PARK. SOURCE
            INSTAGRAM

&&

JTK
Local storm report, May 23, 7:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLASH FLOOD      WNW OKLAHOMA CITY       35.47N 97.52W
05/23/2015                   OKLAHOMA           OK   PUBLIC

            TWITTER REPORT... UP TO 1 FOOT OF WATER COVERING NW 3RD
            STREET AND WALKER AVE IN DOWNTOWN OKC.

&&

JTK

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:03 PM CDTFlash Flood WarningOUNLincoln, Payne6 hr
May 23, 7:06 PM CDTTornado WarningOUNHughes, Seminole24 min
May 23, 7:11 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Murray, Pottawatomie and 1 more6 hr
May 23, 7:26 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman6 hr
May 23, 7:28 PM CDTTornado WarningOUNHughes32 min
May 23, 7:30 PM CDTTornado WarningOUNPottawatomie30 min
May 23, 7:41 PM CDTAreal Flood WarningOUNGarfield, Noble8 hr
May 23, 8:05 PM CDTTornado WarningOUNCleveland, Pottawatomie25 min
May 23, 8:11 PM CDTTornado WarningOUNHughes, Seminole16 min
May 23, 8:35 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie6 hr
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay49 hr
May 23, 8:42 PM CDTFlash Flood WarningOUNCaddo, Comanche4 hr
May 23, 9:08 PM CDTFlash Flood WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 4 more6 hr
May 23, 9:17 PM CDTAreal Flood WarningOUNGrant, Kay6 hr
May 23, 9:34 PM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita4 days
May 23, 9:39 PM CDTRiver Flood WarningOUNKingfisher, Logan69 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNLogan, Payne59 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNPayne5 days
May 23, 9:51 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 23, 10:00 PM CDTRiver Flood WarningOUNHughes, Seminole3 days
May 23, 10:03 PM CDTRiver Flood WarningOUNCanadian, Oklahoma24 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain37 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCleveland, McClain, Pottawatomie4 days
May 23, 10:06 PM CDTRiver Flood WarningOUNHughes27 hr
May 23, 10:28 PM CDTFlash Flood WarningOUNLogan, Payne3 hr
May 23, 10:53 PM CDTRiver Flood WarningOUNPottawatomie46 hr
May 23, 11:52 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Lincoln, Murray and 3 more8 hr
May 24, 12:46 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 4 more6 hr
May 24, 12:51 AM CDTAreal Flood WarningOUNJackson, Tillman4 hr
May 24, 12:58 AM CDTAreal Flood WarningOUNBeckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more13 hr
May 24, 1:02 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Cleveland, Custer, Dewey and 11 more29 hr
May 24, 1:10 AM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 3 more6 hr
May 24, 1:36 AM CDTRiver Flood WarningOUNKingfisher23 hr
May 24, 3:05 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble15 hr
May 24, 3:32 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major32 hr
May 24, 3:33 AM CDTRiver Flood WarningOUNKingfisher9 hr
May 24, 3:41 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall5 hr
May 24, 3:44 AM CDTRiver Flood WarningOUNHughes38 hr
May 24, 6:11 AM CDTRiver Flood WarningOUNHughes19 hr
May 24, 6:46 AM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 6 more23 hr
May 24, 7:13 AM CDTAreal Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 5 more23 hr
May 24, 7:38 AM CDTAreal Flood WarningOUNAtoka, Coal, Garvin, Hughes, Johnston, Lincoln and 6 more23 hr
May 24, 8:01 AM CDTAreal Flood WarningOUNAtoka, Bryan, Johnston, Marshall23 hr
May 24, 9:01 AM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 24, 12:15 PM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
May 24, 2:51 PM CDTRiver Flood WarningOUNLogan24 hr
May 24, 3:08 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 5 more3 hr
May 24, 4:00 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more4 hr

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.